# SDR SWAA2023052541349

- Difficulty date: April 25, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N7860A
- Make and model: Boeing 737-79P
- Aircraft serial: 29362
- Aircraft time: 49,661 hours, 34,220 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION INNER CHORD LOCATED FROM STA 270 TO STA 380 AND WL 208.1 AND LBL 64 AT FWD GALLEY AREA 2023-282631<[01] FAULT RESOLVED ON OTHER FAULT SEE TTG8Q00KPXBE  SEE INDIVIDUAL SING OFF BELOW;[02] FAULT RESOLVED ON OTHER FAULT SEE TTG8Q00KPXBE   SEE INDIVIDUAL SING OFF BELOW.JOB COMPLETED.
